# SDR DHL9780447C

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HAND MLG BOOGIE TRIM CYLINDER LEAKING THROUGH SHAFT.  REMOVED AND REPLACED CYLINDER PER MM 32-33-1.
